# SDR DALA2019100705753

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 56,614 hours, 26,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT ABOVE L1 DOOR INOPERATIVE. REMOVED AND REPLACED EMERG BATTERY IN FWD GALLEY AREA CEILING PER B737 AMM 33-51-06.
